Manufacturer: Ind Swift Laboratories Ltd
Salt Composition : Citric Acid, Diphenhydramine, Ammonium Chloride, Menthol
Bottle of 100ml Syrup
(Inclusive of all taxes)
Agidril Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.
Agidril Syrup gives relief from cough by loosening thick mucus and making it easier to cough it out. It also makes it easier for air to move in and out of your airways. This reduces the frequency of coughing and makes you feel better.
Citric acid is used as an excipient in pharmaceutical preparations due to its antioxidant properties. It maintains stability of active ingredients and is used as a preservative. It is also used as an acidulant to control pH and acts as an anticoagulant by chelating calcium in blood.
Pharmacokinetics. Oral bioavailability of diphenhydramine is in the range of 40% to 60%, and peak plasma concentration occurs about 2 to 3 hours after administration. The primary route of metabolism is two successive demethylations of the tertiary amine.
Ammonium chloride increases acidity by increasing the amount of hydrogen ion concentrations. Ammonium chloride can be used as an expectorant due to its irritative action on the bronchial mucosa. This effect causes the production of respiratory tract fluid which in order facilitates the effective cough.
Menthol is a selective activator of transient receptor potential melastatin-8 (TRPM8) channels and is also a vasoactive compound. As a topical agent, it acts as a counter-irritant by imparting a cooling effect and by initially stimulating nociceptors and then desensitizing them.
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Agidril
Stomach pain/epigastric pain
Allergic reaction
Sleepiness
Dizziness
Impaired coordination
Thickened respiratory tract secretions
overactive thyroid gland.
increased pressure in the eye.
closed angle glaucoma.
high blood pressure.
stenosing peptic ulcer.
blockage of the urinary bladder.
enlarged prostate.
an inability to completely empty the bladder.
Agidril Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Agidril Syrup may cause excessive drowsiness with alcohol.
Information regarding the use of Agidril Syrup during breastfeeding is not available. Please consult your doctor.
Agidril Syrup is a combination medicine used to treat cough. It thins the mucus in the nose and windpipe, making it easier to cough out. This medicine also relieves throat irritation and provides cooling sensation.
Agidril Syrup may interact with a blood thinner (warfarin), antibiotic (chloramphenicol), medicines containing propantheline or metoclopramide, anticonvulsants (pregabalin).
Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use.
Store below 30°C
If you miss a dose of Agidril Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Agidril Syrup is prescribed to get relief from cough.
Drink warm water to help loosen the congestion and lubricate your throat while you are taking this medication.
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Use a proper measuring cup or spoon to measure the dosage.
In general, most coughs do not last more than 2 weeks. If your cough does last longer than this then it's better to see your doctor.
Inform your doctor if you have a history of stomach ulcers or asthma.
Inform your doctor if you are taking any other medications, e.g., anti-depressants.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Agidril Syrup may be taken with or without food, but it is better to take it at a fixed time.